# SDR R61A201309160885

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,939 hours, 5,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FWD F/A FLASHLIGHT WAS NOT WORKING.  MX REPLACED BATTERIES IN FWD F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
